教師資料查詢 | 類別: 期刊論文 | 教師: 郭忠勝 Guo, Jong-shenq (瀏覽個人網頁)

標題:Recent developments on wave propagation in 2-species competition systems
學年101
學期1
出版(發表)日期2012/11/01
作品名稱Recent developments on wave propagation in 2-species competition systems
作品名稱(其他語言)
著者Guo, Jong-Shenq; Wu, Chang-Hong
單位淡江大學數學學系
出版者Springfield: American Institute of Mathematical Sciences
著錄名稱、卷期、頁數Discrete & Continuous Dynamical Systems - Series B 17(8), pp.2713-2724
摘要In this paper, we shall survey some recent results on the wave propagation in 2-species competition systems with Lotka-Volterra type non- linearity. This includes systems with continuous and discrete diffusion (or migration). We are interested in both monostable case and bistable with strong competition case. Questions on minimal speed for the monostable case, uniqueness of wave speed and propagation failure in the bistable case, monotonicity and uniqueness of wave profile for both cases are addressed. Finally, we give some open problems on wave propagation in 2-species competition systems.
關鍵字WAVE-motion, Theory of; LOTKA-Volterra equations; NONLINEAR wave equations; DISCRETE probability theory; NONLINEAR analysis
語言英文(美國)
ISSN1531-3492;1553-524X
期刊性質國外
收錄於SCI
產學合作
通訊作者Jong-Shenq Guo
審稿制度
國別美國
公開徵稿
出版型式紙本;電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!